# SDR 2003F00404

- Difficulty date: March 14, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND DENTS ON FORWARD CARGO FRAME AT BS 700, STRINGER 24L/25L.  FABRICATED REPAIR. TREATED, PRIMED AND INSTALLED REPAIR ON FORWARD CARGO FRAME STATION 700 STRINGER 24L AND 25L.  (M)
